Some criteria for the injectivity of holomorphic mappings
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 321-323
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove some criteria for the injectivity of holomorphic mappings.
@article{10_4064_ap_55_1_321_323,
author = {Stanis{\l}aw Spodzieja},
title = {Some criteria for the injectivity of holomorphic mappings},
journal = {Annales Polonici Mathematici},
pages = {321--323},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-321-323},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-321-323/}
}
TY - JOUR AU - Stanisław Spodzieja TI - Some criteria for the injectivity of holomorphic mappings JO - Annales Polonici Mathematici PY - 1991 SP - 321 EP - 323 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-321-323/ DO - 10.4064/ap-55-1-321-323 LA - en ID - 10_4064_ap_55_1_321_323 ER -
Stanisław Spodzieja. Some criteria for the injectivity of holomorphic mappings. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 321-323. doi: 10.4064/ap-55-1-321-323
Cité par Sources :